# SDR AALA20140511002

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 33,908 hours, 4,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER LIGHTS ON DIVIDER BULKHEAD DIM.  REPLACED LAMPS FOR AFT GALLEY EMER LIGHT BULKHEAD DIVIDER.  OPERATIONS CHECKED NORMAL.
